Investigating ethnic inequalities in the incidence of sexually transmitted infections: mathematical modelling study.

Turner, KM; Garnett, GP; Ghani, AC; Sterne, JA; Low, N; (2004) Investigating ethnic inequalities in the incidence of sexually transmitted infections: mathematical modelling study. Sexually transmitted infections, 80 (5). pp. 379-85. ISSN 1368-4973 DOI: https://doi.org/10.1136/sti.2003.007575

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1136/sti.2003.007575

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar